# SDR VTZA95199

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: ATG135020
- Condition: Failure
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6261 - IAD-EWR - DURING CLIMB-OUT RETURNED TO IAD DUE TO GEAR NOT RETRACTING WHEN SELECTED UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR WEIGHT ON WHEELS MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
